# SDR ASAA2017121922972

- Difficulty date: December 19, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 38,732 hours, 11,701 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10179
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 38,823 hours, 11,725 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE RT PACK LIGHT ILLUMINATED ON RECALL, OUT WITH RESET MASTER CAUTION.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONT BITE. INTERMITTENT FAULT TCV.  REMOVED AND REPLACED TCV IAW AMM 21-51-10.  BITE CHECK CLEARS TCV PROBLEM NO LIGHTS IN THE COCKPIT.
